MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 50-6016E1
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is in-progress.All information reasonably known as of 14 jul 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that "patient had peg insertion done by the endoscopist.Failed on the original site, so left the introducer needle catheter.Then later went and tried on the other side.After the peg insertion, failed to retrieve the catheter from the initial original site.No harm to the patient." clinician later removed the sheath on post-operative day two.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
Corrected data: d4 expiration date, h4.The device history record for lot 0002994170 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Based on the results of the investigation and information provided by the account, the root cause of the reported event is incorrect use.All information reasonably known as of 26 aug 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO PEG KIT WITH ENFIT CONNECTOR
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10273099
Report Number3006646024-2020-00026
Device Sequence Number825250
Product Code KNT
UDI-Device Identifier10350770462070
UDI-Public10350770462070
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number50-6016E1
Device Catalogue NumberUNKNOWN
Device Lot Number0002994170
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date08/28/2020
Patient Sequence Number1